Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


cd counts not rising
Nov 24, 2005

If cd count is not rising over 30 after a year, although the viral load is undetectable, is it advisable to change meds. Combivir, Sustiva, zithromax, bactrim. However, I am also co-infected with hep c and b.

Alot of wasting down to 125, and my doc has tried this one regimen, Yes, I have missed some doses. Would it be advisable to be treated for the hep first see if the count rises or change regimen first.

Thank you for your time.

Response from Dr. Pierone

Sometimes the AZT component of Combivir can cause a low grade loss of appetite and result in wasting. Also, the use of AZT has been linked to less of a rise in CD4 counts compared to other medications. You should discuss a change in regimen with your doctor. Thanks for posting and best of luck to you!



Previous
Update as requested and for those in doubt of starting meds.
Next
i would like to wait to start meds but now im not sure?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement